# SDR UPS97424785

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Outflow Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, RT OUT FLOW VALVE, LOWER FWD, CORNER TANG OF INTERNAL DOUBLER HAS 2 EA SUSPECTED CRACKS.  NDT REQ, FOUND 4 EA FASTENER HOLE CRACKED.  USING NDT M-20 (M) REF LOGBOOK PAGE 000230 ITEM 1, INST REPAIR AS PER EO 747-5310-9815-B.
